# SDR ASAA2014061308180

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 780 hours, 242 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE FROM CODE 346-370-00.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE IAW FIM 34-61, TASK 801.  FLIGHT HISTORY SHOWS LEG 1 FMC-R FAULT, FMC SHOWS NO CURRENT FAULTS ACCOMPLISHED FMC-R PROGRAM FAULT, FIM 34-61, TASK 807.  NO FAULTS AT THIS TIME, INTERMITTENT FAULTS ONLY. OPS TEST NORMAL. GROUND VERIFICATION VERIFIED & SUCCESSFUL.
